I have been taking 150 venlafaxine x 2 daily for some time now, however I notice that I suddenly get very hot, sweating on my back, face, nape of the neck and underarms, I feel very thirsty also. Is this a normal side effect- I did not notice it to begin with and it is certainly not normal for me
19 Apr 2011
the side effects are as follows dry mouth, flushing, headache, increased sweating, nervousness and many more. so it sounds like you are just experiencing the normal side effects if they don't go away within a month they probably wont and might want to swith medications if it is to bothersome, good luck i hoooped this helped. amber
14 Jun 2012
I think these aren't TYPICAL side effects, but these ALL happened to me! I get horrible night sweats (and the MOST vivid dreams of my life), I never used to get hot or sweat but now I have these hot flashes all the time, and I have to take sweaters on and off. I still am usually cold, but then I'll suddenly get really hot, start sweating, etc. It definitely wasn't normal for me either.
But I have to say, besides the side effects, Effexor/Venlafaxine has been the BEST depression/OCD medication I have ever taken. So I have kind of learned to accept these things. Keep spare pajamas near the bed, and changes of clothes when you get sweaty. It's all about if the trade offs!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dr. started me on Savella yesterday. I have taken 2 doses of 12.5 mg. I keep having chills and then hot/sweaty/flushed. Should I be concerned with ...
2 answers • 25 Feb 2011
I am not doing much and all of a sudden I get warm and start to sweat and then I cool down. Sometimes it happens when I am trying to sleep. I suffer ...
4 answers • 22 Jul 2011
I have been taking this several years, and I wake up a few times a night just soaked in sweat. (I never experience it during the day - only when I ...
3 answers • 25 Nov 2011
I had been on Venlafaxine for about a month and a half and was experiencing undesired sexual side effects. I taked with my doctor, and he prescribed ...
1 answer • 3 days ago